IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Some Improved Constructions for Nonbinary Quantum BCH Codes
Nianqi TANGZhuo LILijuan XINGMing ZHANGFeifei ZHAO
Author information
JOURNALS RESTRICTED ACCESS

2019 Volume E102.A Issue 1 Pages 303-306

Details
Abstract

Maximal designed distances for nonbinary narrow-sense quantum Bose-Chaudhuri-Hocquenghem (BCH) codes of length $n=\frac{q^4-1}{r}$ and new constructions for them are given, where q is an odd prime power. These constructions are capable of designing quantum BCH codes with new parameters. Furthermore, some codes obtained here have better parameters than those constructed by other known constructions.

Information related to the author
© 2019 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top